# SDR DALA2019010400038

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 18,313 hours, 6,673 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3807 CAPTAIN'S OXYGEN PREFLIGHT TEST, YELLOW FLOW INDICATOR REMAINS IN VIEW DURING TEST. CORRECTIVE ACTION: R&R CAPTAIN'S O2 MASK AS PER AMM 35-12. (5130414).
